# SDR AALA202304148598

- Difficulty date: March 26, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 29,229 hours, 12,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 0202226001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT 14C DAMAGED, INOPERATIVE. SHROUD MISSING. **SUPPLEMENTAL REPORT FOR AALA202303298598: REPLACED EMERGENCY LIGHT SHROUD PER CMM 25-23-67.** (CLOSED)
